# SDR 04FDEA01217

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - STA 720D, FRAME FOR BULKHEAD PANEL, BOTTOM SIDE CLIP CORRODED RBL 4.  REMOVED CLIP IAW SRM 51-30-2, FABRICATED NEW CLIP IAW SRM 51-20-1, MAE MATERIAL ID 04074,7075-T6 .032  BATCH 671070, INSTALLED NEW CLIP IAW SRM 51-30-2, AT MAE.
